Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A matrix representation of the primitive residue classes (mod $ 2n$)


Author: K. Mahler
Journal: Proc. Amer. Math. Soc. 8 (1957), 525-531
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087664-4
MathSciNet review: 0087664
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087664-4
Article copyright: © Copyright 1957 American Mathematical Society